# SDR 2014FA0000063

- Difficulty date: February 8, 2014
- Submitted: February 8, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Valve
- Condition: Loose
- Location: Life Preserver
- Component: Life Preserver, Hooverind, FV35E
- Component part number: 3505101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADHESIVE SEPARATED FROM ORAL INFLATION VALVE AREA.
